# SDR ABXA9800104

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 46158
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545
- Condition: Corroded
- Location: Ws 710.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN CORRODED AT STA XFS 710.5.  REPAIRED IAW SRM 57-2-1.
